Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes delayed periods after taking Sevista?

Answered by
Dr.
Dr. Nidhi Setia

OBGYN

Practicing since :2009

Answered : 761 Questions

default
Posted on Wed, 9 Sep 2015 in General Health
Question: I have been taking ormeloxefene Sevista for last 8 weeks and my menses have stopped. i was advised it for DUB. I am 36 years old. Iam advised to take it for 6 months. I also have some vague feeling of distension in lower abdomen. I checked the pregnency test. it is negative. please advise
doctor
Answered by Dr. Nidhi Setia 28 minutes later
Brief Answer:
you should complete 6months of course.

Detailed Answer:
Hello,

Welcome to HCM,

I can understand your concerns,

As you told that you are taking sevista since 8weeks and you missed your periods,you need not to worry about it.

Because delayed periods are side effect of drug.

There is no chances of pregnancy as sevista works as oral contraceptive.

I advise that you should continue your course of ormeloxefene.mostly you will get your periods in few days.

Hope it helps.

Feel free to ask further.

Thanks.


Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Contraceptive

doctor1 MD

Hi , I'm 26years old and have been prescribed regestrone 5mg twice a day to delay my periods as I will be travelling . I would like to know incase of unprotected sex with my partner during these days is it necessary to have an ECP as well or does...

doctor1 MD

I had sex last night. Can feel a urinary tract infection coming on. I have alprim antibiotics , if I take them today will This affect my pill

doctor1 MD

Hi doctor, I have PCOD and prominent symptoms of it like facial hairs, lethargy , thinning of hair, irregular period with gaps of 2-3 months usually. I already have a kid of 10 years and my age is 38 years. I am quite heavy with 80 kgs weight as...

doctor1 MD

I had unprotected sex last night and I don't want to get pregnant. My last period date was 20th August'2011, should I use emergency Contraceptive pill? Is it Safe? I have heard that after having such medicines, periods become very irregular and lot of other side effects are there.

doctor1 MD

Hi I have been bleeding since October the 21 so actually 3 weeks or so and have missed my normal period as this irregular bleeding occured 2 weeks before my normal period is due and it is still on. I have been perscribed Norethisterone to take 1 tablet 3 times a day I have taken those for 6 days and at that time the bleeding started to reduce but never stopped, I had to stop taking the Norethisterone because I had to start my new pack of Contraceptive pill ( Femodene ) !! This is extremely annoying i can t wait for it to stop Any suggestion on how to stop the irregular bleeding??

doctor1 MD

Hi, i am on the Contreceptive pill but forgot to take one, carried on as normal and then had an upset stomach a week later, and carried on taking my pill for another 3 days until my pill free week. i didnt have another pack to carry on with and didnt expect having sex any time soon. i ended up having sex but used a condom which later had spilt. after 28 hours i went for the morning after pill. now i am due on my period and i am 2 days late. im reallly worried that i am pregnant.